# SDR COEA2010012502819

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 27,236 hours, 26,969 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strip
- Part number: S57112036200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE - MAJOR REPAIR:  LT WING FRONT SPAR UPPER SLAT STRIP FLANGE BETWEEN RIBS 2 & 5, UPPER AND LOWER SURFACES OF FLANGE ARE CHAFED IN 6 LOCATIONS, TITANIUM BONDING STRIPS ARE WORN THROUGH.  BLENDED DAMAGE IAW STRUCTURAL REPAIR INSTRUCTIONS.
